On coupled snap system with integral boundary conditions in the G-Caputo sense

Sabri T.M. Thabet, Mohammed M. Matar, Mohammed Abdullah Salman, Mohammad Esmael Samei, Miguel Vivas-Cortez, Imed Kedim

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

In this paper, we consider a coupled snap system in a fractional G-Caputo derivative sense with integral boundary conditions. Hyers-Ulam stability criterion is investigated, and a numerical simulation will be supplied to some applications. Some numerical simulations are presented to guarantee the theoretical results.

Original languageEnglish
Pages (from-to)12576-12605
Number of pages30
JournalAIMS Mathematics
Volume8
Issue number6
DOIs
StatePublished - 2023

Keywords

  • boundary value problem
  • G-Caputo fractional differential equation
  • snap problem
  • Ulam-Hyers-Rassias stability

Fingerprint

Dive into the research topics of 'On coupled snap system with integral boundary conditions in the G-Caputo sense'. Together they form a unique fingerprint.

Cite this